# SDR IXXA2013041200007

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 955-965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE DECK WEB IS CORRODED AND HAS PREVIOUS DRILL STARTS.  FABRICATED REPAIR WEB IAW DWG 145T8752 AND INSTALLED WEB IAW ENGINEERING DOCUMENT 47008ORD04.
